Jump to content
CrazyBoards.org

MNK99

Member
  • Content Count

    48
  • Joined

  • Last visited

About MNK99

  • Rank
    Member

Profile Information

  • Gender
    male
  • Location
    A Kafkaesque State
  • Interests
    Getting better.

Recent Profile Visitors

845 profile views
  1. It may not be cool, not fun... but it's the only way man. As you find more exp's you'll realize: There's not just "one" perfect person... for anyone really. Or it takes a lot of time and experiences, self-awareness, awareness of others, to take the chances, to find that person, and make it work, despite all the stress and drama.
  2. Getting better. Maybe 40-50%. A couple short trials of a particular medicine and also more working out 60-70%, some balancing and 80% and so forth. I'm making sure I have tons of money after this to make up for lost time. Can I recover 100% of every symptom? I don't know, but I'll try. And I'll try focusing on total health. I need my digestion to get better, and I'll jump to the next point maybe 60% then. I saw that endocrinologist early in Feb. I called and made sure to get in earlier than my appointment. I have improved a lot - as per usual, it's by me.
  3. Hi. Seeing an endocrinologist in April. But few if any doctors recognize PFS. https://rarediseases.info.nih.gov/diseases/12407/adverse-events-of-5-alpha-reductase-inhibitors https://rarediseases.info.nih.gov/organizations/2953 http://drjohncrisler.com/post-finasteride-syndrome.html Anyways, I'm strong in that I haphazardly (I was young, so that helped I'm sure) got out of the previous PSSD with lots of exercise and sobriety, and I think stimulants helped then (illegal stimulants which I don't advocate). Dopamine agonists seem to help pssd. I beat that and a lot of other things, but this is really really hard too. There's one medication that people have been trialling with very good results, but it will be hard to convince a physician to give it to me (some have succeeded). I am trialling something similar soon. I know what you mean in terms of sacrificing to gain. Like with prescription stimulants I know I have increased bruxism, hair shedding, and sleep issues. But my life is better on them. I'll add them back when I am a bit better. What's really really hard in addition to the depression and fatigue is the facial changes. Some have it way way worse, but I do have increased nasolabial folds and possibly smaller cheek bones. Fasting and refeeding did help chronic fatigue - something I never experienced outside of this and the other adverse reaction (for 6mo or so that time). I am working with a group on a different forum to get much better. It will take time, and maybe I can resolve most but not all. But I can still get better. And of course, you're right the brain -- when it comes to that and how we are affected, we just don't know it all yet.
  4. Most of my warning was about finasteride. I wasn't saying everyone should drop all their meds. I know they can help people. I wasn't trying to offend nor piss off anyone. I need help too. But the help I need doesn't exist except for experimentation. I'm sure I'd have stayed on lamotrigine if it wasn't for hair loss and I'm sure other meds help other people, as stimulants do help me. I'm just saying it isn't fair or right to be stuck with another condition because of failure on the part of the medical community to elucidate the mechanism of certain meds. I'd have made far more informed choices. And I wasn't super clear, I am of course more upset with the misdiagnosis that led to effexor (with no mood stabilizer) for "GAD" which turned out to be something else. I also feared taking a mood stabilizer for worsening condition - and in the end it did cause this. Because just as I was not made aware of lamotrigine's effect on hair, or the fact that I needed a different kind of med rather than the SNRI, I was not made aware of how finasteride works. Hence, I wasn't actually capable of making informed decisions. Nearly no doctor I've spoken to even knows about the neurosteroid depletion of finasteride. Tons of people are killing themselves because of this. I was just explaining some bad things that happened to me. That's all. Be well everyone. To answer @blahblah I was on Effexor XR maybe 1.5 years or less. I can't remember. And I was on Lamotrigine (8 years later) for 89 days. I was on finasteride for maybe 135 days. Most of the time I was on lamotrigine but then it stopped working. A question is - how do I solve this? If anyone had experience with Post Finasteride Syndrome (PFS). I'm doing a lot better than the last time I posted here, but I've had to change a lot in my life. I left my apartment and moved back home temporarily to recover a bit before I get back on out there on my own. This was never the case... I lived on my own for 3 years before this. I couldn't digest food, see properly, kept gaining weight, and had suicidal ideation for weeks/months. I fixed a lot of that with an extended (19 day) water fast. Now I'm refeeding, and trying to rebuild muscle soon enough and the hormones and neurosteroids that have been depleted. I'm sorry I should have named the thread something else. I'm like you guys here I just want to be happy and live up to my potential. I promised to never lose time again. But I did. I trusted my doctors, I thought I was doing the right thing. But I'm always hurt no matter what I try. And I don't know how to fix it. I want to be who I was right before this last incident. And I'm trying but its really hard.
  5. I meant Post SSRI-sexual dysfunction (but it was much more than just sexual). I was misdiagnosed a long time ago and given Effexor. It caused that and Mania. That's all resolved. It was an adverse drug reaction. With major consequences. Years later I was prescribed Lamotrigine (last year I took it). I actually liked lamotrigine. It stopped working though, when I was on finasteride. I mean these kind of side effects: Sunken eyes, shrinkage of testicles and penis and a host of other ones. I meant had I not tried bipolar meds, I would not be in another major "adverse drug reaction" situation. I'm vain, and if my doctor or anyone really told me that Lamotrigine could very well cause hair loss. I would not have taken it. There's forums all over the web (most not good) about PSSD and PFS. I'm not condemning all meds. Its just a warning to be safe. Because plenty of people like myself may be relieved they "get" their correct diagnosis, only to have to deal with an untenable side effect (for me hairloss and others). Which then made me rush out and try finasteride... I was always against it because of the other damaging side effects I faced on Effexor XR at 21 years old. Finasteride is a so-called 5ar inhibitor, but it works on far more than that. It affects hormones and neurosteroids like allopregnanolone and gaba, which we need for proper mood and functioning. Thanks for moving it. My track record with all meds - psyche and otherwise is maybe 1/10 have not caused major problems or been useless. I am a fellow sufferer but I am addressing PFS before my mental state: ADHD (using stimulants) and bipolar (using supplements). Neither are being treated right now, because PFS is even worse. I've never been manic on months end without my first psyche med and never suicidally depressed without finasteride. This is just to let people know that just because you clear one major adverse drug reaction, doesn't mean it can never happen again. I'm a risk taker but not when it comes to meds. Because everytime I did - I got burned badly.
  6. During misdiagnosis days, Effexor destroyed my life when I was barely 21. Severe mania, severe adhd, blackouts, being manipulated by psychopathic friends, and ruination all around. And PSSD (least of my issues then). Fixed (somehow) by 23 or so. At 29, tried lamotrigine. Further destroying my hair much like Adderall did. Tried finasteride - ruined my life (last year). Fixing now... or trying to. Literally made my face look different and caused things that look like hypogonadism. If you are healthy - stay away from such drugs especially if you already have neurodevelopmental/neuropsychiatric disorders. I'm sure a lot of pro-med people here will disagree, but I have family members who are no more intelligent than me who are married with kids, and making 800k-2million a year. The difference between us isn't that I didn't work hard nor is it a lack of ability/intelligence. It's that I spent my 20's in hell, fixed it, was lured to try another med. Though dexedrine was working -- and no doctor believes lamotrigine can cause hair loss. And trust me: Drug-caused illness is even worse. If ADHD and Bipolar (and both) have increased suicide risks, what about adding a disease that no one knows about, that doctors don't believe in (at all), that changes one's genitals, eyes, eyesight, face, and ability to function? I'm lucky in that I've seen a lot of shyt in my life and am a fighter. Others (plenty have committed suicide) would be gone. I was close at times - thanks to finasteride. I was bedridden. I won't write here again, until I'm better. By the way some of those family members I have are physicians, and trust me they don't "get PSSD", nor "PFS" (post finasteride syndrome). So if I was alone before... Well I was better off without taking lamotrigine and for sure finasteride. Fin inhibited UTG1A4 which metabolizes Lamotrigine or perhaps it was neurosteroid depletion which caused Lamo to stop working while I was on it. I have neuro, psyche, and physical symptoms (like 20) because of this. It isn't in my head. I can literally see my picture from right before I quit to quitting finasteride, my eyes look different. My vision also is different, and I think slower. I'm getting a bit better - but I need it cured asap. Fuck all this.
×